Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

The computation of the fundamental unit of totally complex quartic orders


Author: Johannes Buchmann
Journal: Math. Comp. 48 (1987), 39-54
MSC: Primary 11Y40; Secondary 11R16
MathSciNet review: 866097
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We describe an efficient algorithm for the computation of the regulator and a fundamental unit of an arbitrary totally complex quartic order. We analyze its complexity and we present tables with computational results for the orders $ {\mathbf{Z}}{[^4}\sqrt { - d} ]$, $ 1 \leqslant d \leqslant 500$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11Y40, 11R16

Retrieve articles in all journals with MSC: 11Y40, 11R16


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1987-0866097-1
PII: S 0025-5718(1987)0866097-1
Article copyright: © Copyright 1987 American Mathematical Society